New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

prof
Veteran Member


Date Joined Feb 2003
Total Posts : 1195
   Posted 8/26/2007 9:07 PM (GMT -6)   
I was wondering if anyone here who takes neurontin has had constiaption or harder stools as a side effect?

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, April 26, 2017 11:40 AM (GMT -6)
There are a total of 2,800,155 posts in 307,503 threads.
View Active Threads


Who's Online
This forum has 152201 registered members. Please welcome our newest member, Edwina Baxter.
493 Guest(s), 26 Registered Member(s) are currently online.  Details
LmLyme, 81GyGuy, LostLaw28, RickTrin, countess18, tickbite666, island time, Kevin Watson, sebreg, MAF249, tcoach1, Girlie, getting by, Sherrine, searchinginla, ChickNorris, Edwina Baxter, up4thefight, InTheShop, AZ Guy, Jbar29, Traveler, Insomniaa, RaleighUC01, Sbizzle33, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer